# SDR W6JA20180919026

- Difficulty date: September 16, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N4818C
- Make and model: Gulstm GIV
- Aircraft serial: 1385
- Aircraft time: 6,665 hours, 3,518 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: 1159SCH2463A
- Part serial: 715
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 6,665 hours, 3,518 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

COMBINED HYDRAULIC SYSTEM FAILURE ON SHORT FINAL TO BIKF. UPON LANDING NOTED HYDRAULIC LEAK COMING FROM RT LANDING GEAR WHEEL WELL AREA. FOUND "FLIGHT POWER SHUTOFF VALVE" LEAKING IN RT MAIN GEAR WELL. INSTALLED NEW VALVE P/N 1159SCH246-5 S/N 888. INSTALLATION AND OPERATIONAL CHECKS COMPLIED WITH IN ACCORDANCE WITH AMM 27-08-00. PERFORMED COMBINED/FLIGHT HYDRAULIC SYSTEM SERVICING AND BLEEDING IAW AMM 29-01-00.
